# SDR AALA201604239003

- Difficulty date: April 21, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 48,057 hours, 22,477 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CTR PUMP NR 1 FAULT.  ACCOMPLISHED TSM 28-21-00-810-813-A.  OPERATIONAL CHECKED NORMAL.  REPLACED CONTACTOR & RELAY 35QA AS A PRECAUTIONARY IAW ESPM 20-46-50.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
